Takip et
Luminita-Ioana Cotirla
Luminita-Ioana Cotirla
math.utcluj.ro üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Coefficient Estimates and the Fekete–Szegö Problem for New Classes of m-Fold Symmetric Bi-Univalent Functions
GI Oros, LI Cotîrlă
Mathematics 10 (1), 129, 2022
392022
New classes of analytic and bi-univalent functions
LI Cotırla
AIMS Math 6 (10), 10642-10651, 2021
332021
Initial Coefficient Estimates and Fekete–Szegö Inequalities for New Families of Bi-Univalent Functions Governed by (pq)-Wanas Operator
AK Wanas, LI Cotîrlǎ
Symmetry 13 (11), 2118, 2021
272021
On the upper bound of the third Hankel determinant for certain class of analytic functions related with exponential function
D Breaz, A Cătaş, LI Cotîrlă
Analele ştiinţifice ale Universităţii" Ovidius" Constanţa. Seria Matematică …, 2022
212022
Fekete–Szegö inequalities for a new subclass of bi-univalent functions associated with Gegenbauer polynomials
M Çağlar, LI Cotîrlă, M Buyankara
Symmetry 14 (8), 1572, 2022
202022
Harmonic Multivalent Functions Defined by Integral Operator
LI Cotirla
Studia Universitatis Babes-Bolyai, Mathematica 54 (1), 65-74, 2009
20*2009
A Differential Sandwich Theorem for Analytic Functions Defined by the Integral Operator
LI Cotirla
Studia Universitatis Babes-Bolyai, Mathematica 54 (2), 13-22, 2009
19*2009
Applications of (M,N)-Lucas Polynomials on a Certain Family of Bi-Univalent Functions
AK Wanas, LI Cotîrlă
Mathematics 10 (4), 595, 2022
172022
The study of the new classes of m-fold symmetric bi-univalent functions
D Breaz, LI Cotîrlă
Mathematics 10 (1), 75, 2021
132021
New subclasses of bi-univalent functions with respect to the symmetric points defined by Bernoulli polynomials
M Buyankara, M Çağlar, LI Cotîrlă
Axioms 11 (11), 652, 2022
122022
New Applications of Gegenbauer Polynomials on a New Family of Bi-Bazilevič Functions Governed by the q-Srivastava-Attiya Operator
AK Wanas, LI Cotîrlǎ
Mathematics 10 (8), 1309, 2022
122022
Preserving classes of meromorphic functions through integral operators
EA Totoi, LI Cotîrlă
Symmetry 14 (8), 1545, 2022
112022
Differential sandwich theorem for certain class of analytic functions associated with an integral operator
L Cotîrla, A Catas
Stud. Univ. Babes-Bolyai Math 65, 487-494, 2020
102020
New Hadamard Type Inequalities for Modified h-Convex Functions
D Breaz, Ç Yildiz, LI Cotîrlă, G Rahman, B Yergöz
Fractal and Fractional 7 (3), 216, 2023
92023
Bi-univalent functions of complex order defined by Hohlov operator associated with legendrae polynomial
G Murugusundaramoorthy, LI Cotîrla
AIMS Math 7 (5), 8733-8750, 2022
92022
On fuzzy spiral-like functions associated with the family of linear operators
AF Azzam, SA Shah, A Cătaș, LI Cotîrlă
Fractal and Fractional 7 (2), 145, 2023
82023
On harmonic univalent function defined by generalized Salagean derivatives
ARS Juma, LI Cotˆırla
Acta Universitatis Apulensis 23, 179-188, 2010
82010
Examining the Hermite–Hadamard Inequalities for k-Fractional Operators Using the Green Function
Ç Yildiz, LI Cotîrlă
Fractal and Fractional 7 (2), 161, 2023
62023
Applications of Laguerre Polynomials for Bazilevič and θ-Pseudo-Starlike Bi-Univalent Functions Associated with Sakaguchi-Type Functions
LI Cotîrlǎ, AK Wanas
Symmetry 15 (2), 406, 2023
62023
Starlike Functions Based on Ruscheweyh q−Differential Operator defined in Janowski Domain
LI Cotîrlǎ, G Murugusundaramoorthy
Fractal and Fractional 7 (2), 148, 2023
62023
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20